took the meds for a while developed back pain and blood stained urine, had blood work and ct, stopped taking it for 10 days everything subsided,started it again by the 4th day pain and stain where back
Hi i havn't used this med myself but just researched it and think you need to know this; One of the side effects is that it can cause pancreatitis - signs you would get would be severe pain in your upper stomach spreading to your BACK! Have you had any nausea or vomiting? What colour is your urine? Could it be a case of simple dehydration or over hydration ref urine discoloration?
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 5 answers
Posted 12 May 2011 • 2 answers
Posted 3 Jan 2012 • 3 answers
Posted 17 Jan 2012 • 2 answers
Posted 25 Aug 2013 • 1 answer